On projective resolutions of flat modules
Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 209-218
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_2_209_218,
author = {D. Simson},
title = {On projective resolutions of flat modules},
journal = {Colloquium Mathematicum},
pages = {209--218},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/cm-29-2-209-218},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-2-209-218/}
}
D. Simson. On projective resolutions of flat modules. Colloquium Mathematicum, Tome 29 (1974) no. 2, pp. 209-218. doi: 10.4064/cm-29-2-209-218
Cité par Sources :